MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL
Model Number HANDLE AETH160, RELOAD AESR60P
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The aeon¿ endoscopic stapler consists of a handle and reload.During a esophagectomy procedure, an aeth160 handle was used along with an aesr60p reload.After the firing, the reload could not be retracted.The tissue was able to be removed from the reload, resulting in a minor injury.No additional surgery was necessary.The patient received endovac therapy, no further patient harm was reported.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
sarah spinelli
23 crosby drive
bedford, MA 01730
MDR Report Key23556380
Report Number3012998149-2025-00007
Device Sequence Number18668977
Product Code GAG
UDI-Device Identifier00851574008486
UDI-Public(01)00851574008486(17)300331(10)25BH608
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHANDLE AETH160, RELOAD AESR60P
Device Lot NumberHANDLE 25BH608, RELOAD 25BR581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown